Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

ON THE SIMPLICITY OF MULTIGERMS

Full text
Author(s):
Sinha, R. Oset ; Ruas, M. A. S. ; Atique, R. Wik
Total Authors: 3
Document type: Journal article
Source: MATHEMATICA SCANDINAVICA; v. 119, n. 2, p. 197-222, 2016.
Web of Science Citations: 1
Abstract

We prove several results regarding the simplicity of germs and multigerms obtained via the operations of augmentation, simultaneous augmentation and concatenation and generalised concatenation. We also give some results in the case where one of the branches is a non-stable primitive germ. Using our results we obtain a list which includes all simple multigerms from C-3 to C-3. (AU)

FAPESP's process: 08/54222-6 - Singularities, geometry and differential equations
Grantee:Maria Aparecida Soares Ruas
Support type: Research Projects - Thematic Grants
FAPESP's process: 13/02381-1 - Topological invariants of stable maps and classification of singularities
Grantee:Raúl Adrián Oset Sinha
Support type: Research Grants - Young Investigators Grants